# SDR IPXA2014081183941

- Difficulty date: August 10, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BAY 1 LOW MESSAGE SHOWN DURING EMERGENCY LIGHT TEST.  ACCOMPLISHED AMM 33-51-02-00, FIG 104 AND OPS TEST OF EMERGENCY LIGHTING BATTERY  POWER SUPPLY IAW AMM 33-51-01-700-805. NO FAULTS FOUND, TEST PASS SHOWS OK FOR SERVICE.
